# SDR AALA202302167950

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A320*
- Aircraft serial: 6687
- Aircraft time: 22,544 hours, 8,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAULT DURING SYSTEM TEST. MAINTENANCE REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFATORY OPERATIONAL CHECK.
